# SDR DALA2020022501410

- Difficulty date: February 21, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 10,899 hours, 4,159 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3869 DOOR FITTING ON DOOR 1R DIFFICULT TO GET SLIDE IN AND OUT NEEDS ADJUSTMENT. CORRECTIVE ACTION:CKS OK PER AMT. (6712854).
